| Catalog Number |
10282969 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that they received a falsely elevated hba1c results compared to retesting performed on the same device.The controls were passing.There is no report of injury due to this event.
Additional Manufacturer Narrative
Siemens has completed the investigation.Testing was performed on returned reagent using in-house dca vantage instruments and analysis was completed using test solution one, which has an assigned value of 5.35%.Cassettes tested using the test solution one produced the expected values.The customer's report of falsely elevated test result was not reproduced.Customer states that quality control is passing, and they are operational.The cause of the event is unknown.No product problem identified.